# SDR SWAA096924

- Difficulty date: November 2, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N503SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24180
- Aircraft time: 61,730 hours, 60,561 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 654645268A
- Part serial: WN0392
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND RT WING NR 5 SPOILER O/B LUG CRACKED.  REMOVED AND REPLACED SPOILER PER MM.
